# SDR DALA2023072505972

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2879135) RH HORIZONTAL STABILIZER REAR SPAR UPPER CHORD LOWER SURFACE HAS EVIDENCE OF CORROSION 21 FROM STABILIZER TIP. ACCOMPLISHED BLEND REPAIR IAW ER/A 610164-14 REV ORIG.
